Arizona, 2011Damaging Wind in Arizona, August 26, 2011
August 26, 2011 · NWS PSR · 1 event in 1 county or zone
Isolated high based thunderstorms developed in the Wickenburg area during the late afternoon hours, and the storms generated strong, gusty and damaging winds. Peak wind gusts were estimated to be near 70 mph with the stronger storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated high based thunderstorms developed in the Wickenburg area during the late afternoon hours, and the storms generated strong, gusty and damaging winds. Peak wind gusts were estimated to be near 70 mph with the stronger storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Aug 26, 2:06 PM MST, 4 hours 1 minute earlier.
Area forecast discussion, Aug 26, 2:06 PM MST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
206 PM MST FRI AUG 26 2011
.SYNOPSIS...
ABOVE NORMAL TEMPERATURES WILL CONTINUE ACROSS THE REGION THROUGH
EARLY NEXT WEEK...AS A STRONG HIGH PRESSURE SYSTEM BECOMES
STATIONARY. AN EXCESSIVE HEAT WARNING IS POSTED FOR THE LOWER
DESERTS OF ARIZONA AND SOUTHEAST CALIFORNIA THROUGH MONDAY EVENING.
ENOUGH MOISTURE COVERS THE REGION FOR A CHANCE OF LATE AFTERNOON AND
EVENING THUNDERSTORMS...MAINLY OVER THE MOUNTAINS THROUGH THE
WEEKEND. COOLER TEMPERATURES WITH MORE MONSOON MOISTURE WILL RETURN
NEXT WEEK.
&&
.DISCUSSION...
EARLY AFTERNOON RADAR MOSAIC REVEALS SCATTERED SHOWERS AND
THUNDERSTORMS OVER THE AREA. THE MAJORITY OF THE ACTIVITY HAS BEEN
CONFINED TO THE HIGHER TERRAIN EAST OF PHOENIX...AS WELL AS TO THE
SOUTH ACROSS PIMA COUNTY. SOME STORMS HAVE DRIFTED INTO THE
SOUTHEAST VALLEY OF THE PHOENIX METRO AREA...BUT THUS FAR THEY HAVE
REMAINED BELOW SEVERE THRESHOLDS.
STORMS HAVE DEVELOPED QUICKLY...BUT STRUGGLE ONCE REACHING THE LOWER
DESERTS. SPC MESOANALYSIS SHOWS A WEAK CAP /100 J/KG CIN/ IN PLACE
AS OF 2PM...MODELS KEEP THIS CAP IN PLACE BUT WEAKEN IT AROUND 00Z.
I COULD ENVISION SOME STORMS DRIFTING THROUGH THE AREA BUT THE MAIN
THREATS WOULD PROBABLY BE GUSTY WINDS AND BRIEF HEAVY RAIN. I BUMPED
POPS UP JUST A BIT TO 40 PERCENT AS I DON\T ANTICIPATE WIDESPREAD
CONVECTION...BUT JUST ENOUGH TO WARRANT SCATTERED WORDING. I ALSO
THINK THE PIMA COUNTY CONVECTION WILL MAINTAIN ITSELF AND MOVE
THROUGH WESTERN ARIZONA/SOUTHEAST CALIFORNIA LATER THIS EVENING.
POPS WERE RAISED IN THESE AREAS EARLIER TODAY AND THIS STILL LOOKS
REASONABLE.
PRECIP CHANCES ON SATURDAY LOOK BETTER TO THE WEST OF PHOENIX THAN
TO THE EAST...AS SREF MLCAPE PROBABILITIES KEEP AN AXIS OF
INSTABILITY IN PLACE ALONG THE LOWER COLORADO RIVER VALLEY. IN
ADDITION...MODELS SHOW AN UPPER TROUGH ROTATING THROUGH BAJA
CALIFORNIA INTO SOUTHERN CALIFORNIA SATURDAY AFTERNOON. THIS WOULD
SEEM TO BE ENOUGH TO TRIGGER AFTERNOON SHOWERS/THUNDERSTORMS AND
I\LL KEEP POPS THE HIGHEST POPS IN PLACE OUT WEST. OTHERWISE NO
MAJOR CHANGES MADE TO POPS.
FORECAST TEMPERATURES REMAIN ON TRACK IN THE 112-114 RANGE THROUGH
MONDAY. I EXTENDED THE EXCESSIVE HEAT WARNING UNTIL MONDAY AT 8PM.
AT THIS POINT TUESDAY LOOKS MARGINAL FOR HEAT WARNING CRITERIA...BUT
IS ONLY WITHIN A DEGREE OR TWO. MOISTURE WILL RETURN TO THE AREA
STARTING ON TUESDAY WHICH SHOULD HELP KEEP TEMPS DOWN A BIT.
&&
.PREVIOUS DISCUSSION...
TUESDAY THROUGH THURSDAY...
ATMOSPHERIC THICKNESS AND MORE MONSOON MOISTURE SHOULD BEGIN TO
REDUCE AFTERNOON TEMPERATURES BELOW EXCESSIVE HEAT CRITERIA...AND
CLOSER TO NORMAL VALUES. THERE WILL ALSO BE AN INCREASED CHANCE OF
AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS ACROSS SOUTHWEST AND
SOUTH CENTRAL AZ AS WEAK DISTURBANCES COME FLOWING NORTH OUT OF
MEXICO.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX AND KIWA...
MODEST LOW LEVEL MOISTURE IN COMBINATION WITH HOT TEMPERATURES TODAY
WILL LEAD TO ISOLATED THUNDERSTORMS ACROSS THE REGION TODAY.
INSTABILITY SHOULD BE ENOUGH FOR THE POTENTIAL FOR SOME GUSTY WINDS
AND BLOWING DUST ASSOCIATED WITH THUNDERSTORM OUTFLOWS...BUT NOT
ANTICIPATING WIDESPREAD COVERAGE. VISIBILITIES ASSOCIATED WITH ANY
BLOWING DUST COULD DROP CONDITIONS TO IFR FOR A BRIEF TIME.
THUNDERSTORMS ARE EXPECTED TO BE WINDING DOWN BY LATE EVENING WITH
LINGERING HIGH CLOUDS AND LIGHT WINDS THROUGHOUT THE OVERNIGHT
HOURS.
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA...INCLUDING KIPL AND
KBLH...
THERE WILL BE SOME MID/HI LEVEL DEBRIS CLOUDS THIS MORNING...WITH
SOME HIGHER BASED CU TO DEVELOP IN THE AFTERNOON. MOISTURE AND
INSTABILITY ARE SOMEWHAT ELEVATED AND THERE IS A SLIGHT CHANCE FOR
AN AFTERNOON OR EVENING THUNDERSTORM...WITH THE BETTER THREAT
EXPECTED AT KBLH AFTER 7 PM. WILL MENTION CB IN THE TAF AT KBLH THIS
EVENING...AS CONVECTION FORMING OVER HIGHER TERRAIN OF LA PAZ COUNTY
MAY SPREAD WESTWARD AND SEND SOME GUSTY OUTFLOW WIND OR BLOWING DUST
INTO THE BLYTHE AREA DURING THE MID OR EVEN LATE EVENING HOURS.
&&
.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
CONTINUED HOT AND FAIRLY DRY CONDITIONS WILL PERSIST INTO NEXT WEEK
WITH WELL ABOVE NORMAL TEMPERATURES EXPECTED. MINIMUM RH VALUES WILL
RANGE FROM THE 20S AND 30S IN THE EASTERN HIGHER TERRAIN TO THE
TEENS ACROSS THE LOWER DESERTS. WINDS WILL GENERALLY REMAIN LIGHT
AND VARIABLE THROUGH THE PERIOD WITH THE EXCEPTION OF SOME POSSIBLE
GUSTY WINDS DURING THE AFTERNOON HOURS.
&&
.CLIMATE...
THE AVERAGE TEMPERATURE FOR 1-24 AUGUST AT PHOENIX...97.4 F...IS THE
WARMEST ON RECORD (NEXT WARMEST: 96.2 F IN 1986). AT YUMA...THE
AVERAGE TEMPERATURE OF 96.7 F OBSERVED THIS YEAR IS THIRD WARMEST ON
RECORD (WARMER/HOTTER: 97.8 F IN 1994 AND 97.1 F IN 1995). IF
CURRENT FORECAST MAX/MIN TEMPS FOR PHOENIX AND YUMA VERIFY... THIS
AUGUST WILL BE THE HOTTEST ON RECORD AT BOTH LOCATIONS.
PHOENIX RECORDED FOUR CONSECUTIVE DAYS WITH MAX TEMPS AT OF ABOVE
113 F (45 C) AND AVERAGE TEMPERATURE AT OR ABOVE 100 F. NEITHER
OCCURRENCE IS VERY COMMON: INCLUDING THE 22-25 AUGUST HEAT WAVE IN
THE CLIMATOLOGICAL RECORD FOR PHOENIX...FOUR OR MORE CONSECUTIVE
DAYS OF 113+ F MAX TEMPS HAS NOW OCCURRED 13 TIMES...WHILE FOUR OR
MORE CONSECUTIVE DAYS OF 100+ F AVERAGE TEMPERATURE HAS OCCURRED 19
TIMES.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...EXCESSIVE HEAT WARNING UNTIL 8 PM MST MONDAY AZZ020>023-025>028.
CA...EXCESSIVE HEAT WARNING UNTIL 8 PM PDT MONDAY CAZ031>033.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...LEINS/VASQUEZ
AVIATION...KUHLMAN
FIRE WEATHER...KUHLMAN
CLIMATE...DG
Hazardous weather outlook, Aug 26, 1:28 PM MST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
128 PM MST FRI AUG 26 2011
AZZ020>023-025>028-CAZ031>033-272030-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
128 PM MST FRI AUG 26 2011 /128 PM PDT FRI AUG 26 2011/
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM MST /8 PM PDT/
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT. THE
PRIMARY THREATS ARE GUSTY WINDS...BRIEF HEAVY RAIN...LIGHTNING...AND
BLOWING DUST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT. THE
PRIMARY THREATS ARE GUSTY WINDS...BRIEF HEAVY RAIN...LIGHTNING...AND
BLOWING DUST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED IF STORMS BECOME SEVERE...BUT IS NOT ANTICIPATED.
AZZ024-272030-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
128 PM MST FRI AUG 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT. THE
PRIMARY THREATS ARE GUSTY WINDS...BRIEF HEAVY RAIN...AND LIGHTNING.
IN ADDITION...TEMPERATURES WILL BE WELL ABOVE AVERAGE FOR LATE
AUGUST. USE CAUTION IF OUTSIDE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT.
THUNDERSTORM CHANCES WILL DECREASE SUNDAY THROUGH NEXT WEEK. THE
PRIMARY THREATS ARE GUSTY WINDS...BRIEF HEAVY RAIN...AND LIGHTNING.
WELL ABOVE NORMAL TEMPERATURES WILL CONTINUE SATURDAY THROUGH MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED IF STORMS BECOME SEVERE...BUT IS NOT ANTICIPATED.
CAZ030-272030-
JOSHUA TREE NATIONAL PARK-
128 PM PDT FRI AUG 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST CALIFORNIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.
THE PRIMARY THREATS ARE GUSTY WINDS...HEAVY RAIN...AND LIGHTNING. IN
ADDITION...TEMPERATURES WILL BE WELL ABOVE NORMAL FOR LATE AUGUST.
USE CAUTION IF OUTSIDE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
ISOLATED SHOWERS AND THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY AND
SATURDAY NIGHT. ABOVE NORMAL TEMPERATURES WILL PERSIST SATURDAY
THROUGH TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Aug 26, 4:31 PM MST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
431 PM MST FRI AUG 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM DUST STORM 4 WSW RAINBOW VALLEY 33.22N 112.46W
08/26/2011 MARICOPA AZ TRAINED SPOTTER
VSBY 1/4 MILE.
&&
MBRUCESpecial weather statement, Aug 26, 4:35 PM MST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
435 PM MST FRI AUG 26 2011
AZZ023-024-028-270015-
PINAL AZ-MARICOPA AZ-
435 PM MST FRI AUG 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 515 PM MST
AT 430 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR APACHE JUNCTION...MOVING WEST AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
APACHE JUNCTION...
EAST MESA...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
LAT...LON 3335 11175 3356 11180 3359 11164 3347 11137
3325 11133 3321 11153
TIME...MOT...LOC 2335Z 095DEG 8KT 3347 11152
INIGUEZLocal storm report, Aug 26, 5:16 PM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
516 PM MST FRI AUG 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM DUST STORM 4 W ELOY 32.75N 111.67W
08/26/2011 PINAL AZ TRAINED SPOTTER
0-50 FT. VSBY.IN CASA GRANDE
&&
JSAWTELLELocal storm report, Aug 26, 5:42 PM MST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
542 PM MST FRI AUG 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM DUST STORM GOODYEAR 33.42N 112.40W
08/26/2011 MARICOPA AZ AWOS
1/4 MILE VSBY AT GOODYEAR AIRPORT
&&
MBRUCESpecial weather statement, Aug 26, 5:46 PM MST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
546 PM MST FRI AUG 26 2011
AZZ024-270115-
GILA AZ-MARICOPA AZ-
546 PM MST FRI AUG 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
EXTREME NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 615 PM MST
AT 540 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF PUNKIN CENTER...MOVING NORTHWEST
AT 5 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PUNKIN CENTER...
LAKE ROOSEVELT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. IF STORMS APPROACH
YOUR LOCATION OR YOU HEAR THUNDER...MOVE INSIDE A STURDY BUILDING OR
AN ALL METAL VEHICLE.
LAT...LON 3397 11141 3391 11127 3380 11115 3378 11106
3364 11122 3392 11155 3401 11152 3402 11143
TIME...MOT...LOC 0045Z 132DEG 5KT 3388 11122
INIGUEZSpecial weather statement, Aug 26, 5:56 PM MST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
556 PM MST FRI AUG 26 2011
AZZ020>023-270145-
LA PAZ AZ-MARICOPA AZ-
556 PM MST FRI AUG 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 645 PM MST
AT 547 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS ALONG AND OVER SECTIONS OF INTERSTATE
10 FROM AVONDALE IN MARICOPA COUNTY...EXTENDING WEST THROUGH LA PAZ
COUNTY TO THE CALIFORNIA STATE LINE NEAR QUARTZSITE.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS....ALONG WITH
BRIEF HEAVY RAIN...AND AREAS OF DENSE BLOWING DUST THAT CAN SUDDENLY
REDUCE VISIBILITIES FOR MOTORISTS.
LOCATIONS IMPACTED INCLUDE...
RURAL CENTRAL LA PAZ COUNTY...AND WEST CENTRAL MARICOPA COUNTY.
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
LAT...LON 3380 11441 3367 11249 3337 11248 3352 11445
TIME...MOT...LOC 0051Z 173DEG 5KT 3370 11399
MEYERS
Thunderstorm Wind, Maricopa
- When
- August 26, 6:07 PM MST
- Where
- Maricopa County, 0.9 mi NE of Matthie
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 33.990, -112.770
Isolated high based thunderstorms developed in the Wickenburg area during the late afternoon hours on August 26th. The storms generated strong gusty winds, estimated by local law enforcement to be upwards of 70 mph. The strong winds downed several power poles which caused the area near North Vulture Mine Road and Easy Street to be closed to traffic.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hurricane and Tornadoes in North Carolina, August 26 to 28, 20114 deaths · 1 injured · $617 million · EF2 · 31 events
- Wildfire in Texas, August 26 to 31, 20111 injured · $13 million · 9 events
- Tropical Storm in North Carolina, August 26 to 27, 2011$4.3 million · 6 events
- Tropical Storm and Storm Surge in South Carolina, August 26, 2011$227,000 · 15 events
- Hail and Damaging Wind in Kansas, August 26, 2011$125,000 · 70 kt wind · 2 events
- Damaging Wind in Arizona, August 26, 2011$100,000 · 52 kt wind · 1 event
- Flash Flooding and Hail in California, August 26 to 28, 2011$50,000 · 56 kt wind · 4 events
- Strong Wind in North Carolina, August 26 to 27, 2011$20,000 · 1 event
- Hail and Damaging Winds in Kansas, August 26, 20111 in hail · 8 events
- Marine High Wind in South Atlantic Coastal Waters, August 26, 201156 kt wind · 5 events
- Damaging Winds in South Carolina, August 26, 2011$9,000 · 50 kt wind · 2 events
- Rip Current and High Surf in Georgia, August 26 to 27, 2011$10,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 329556.